# SDR WVER0711201500001

- Difficulty date: July 11, 2015
- Submitted: July 11, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 25,804 hours, 21,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 911-919
- Part time: 25,804 hours, 21,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE GOUGES FOUND ON THE BELLY SKIN STRINGER 27 AREA, BL 0 AT BS 911 - 919.
